Translator Disclaimer
2020 Minimax rates for the covariance estimation of multi-dimensional Lévy processes with high-frequency data
Katerina Papagiannouli
Electron. J. Statist. 14(2): 3525-3562 (2020). DOI: 10.1214/20-EJS1753

Abstract

This article studies nonparametric methods to estimate the co-integrated volatility of multi-dimensional Lévy processes with high frequency data. We construct a spectral estimator for the co-integrated volatility and prove minimax rates for an appropriate bounded nonparametric class of Lévy processes. Given $n$ observations of increments over intervals of length $1/n$, the rates of convergence are $1/\sqrt{n}$ if $r\leq 1$ and $(n\log n)^{(r-2)/2}$ if $r>1$, where $r$ is the co-jump activity index and corresponds to the intensity of dependent jumps. These rates are optimal in a minimax sense. We bound the co-jump activity index from below by the harmonic mean of the jump activity indices of the components. Finally, we assess the efficiency of our estimator by comparing it with estimators in the existing literature.

Citation

Download Citation

Katerina Papagiannouli. "Minimax rates for the covariance estimation of multi-dimensional Lévy processes with high-frequency data." Electron. J. Statist. 14 (2) 3525 - 3562, 2020. https://doi.org/10.1214/20-EJS1753

Information

Received: 1 September 2019; Published: 2020
First available in Project Euclid: 30 September 2020

zbMATH: 07270270
MathSciNet: MR4155964
Digital Object Identifier: 10.1214/20-EJS1753

Subjects:
Primary: 60G51, 62G05
Secondary: 60J75, 62C20, 62G10

JOURNAL ARTICLE
38 PAGES


SHARE
Vol.14 • No. 2 • 2020
Back to Top